|
Issue |
Title |
|
Vol 36, No 2 (2023) |
On the LS-category of homomorphisms of groups with torsion |
Abstract
PDF
|
N. Kuanyshov |
|
Vol 4, No 1 (2005) |
On the mean square of the Epstein zeta-function |
Abstract
PDF
|
O. V. Savastru, P. D. Varbanets |
|
Vol 36, No 1 (2023) |
On the mutation loops of valued quivers |
Abstract
PDF
|
I. Saleh |
|
Vol 32, No 2 (2021) |
On the nilpotence of the prime radical in module categories |
Abstract
PDF
|
C. Arellano, J. Castro, J. Ríos |
|
Vol 29, No 1 (2020) |
On the non–periodic groups, whose subgroups of infinite special rank are transitively normal |
Abstract
PDF
|
L. A. Kurdachenko, I. Ya. Subbotin, T. V. Velychko |
|
Vol 27, No 1 (2019) |
On the number of topologies on a finite set |
Abstract
PDF
|
M. Yasir Kizmaz |
|
Vol 12, No 2 (2011) |
On the one-side equivalence of matrices with given canonical diagonal form |
Abstract
PDF
|
Volodymyr Shchedryk |
|
Vol 33, No 1 (2022) |
On the orbits of automaton semigroups and groups |
Abstract
PDF
|
D. D'Angeli, D. Francoeur, E. Rodaro, J. Ph. Wächter |
|
Vol 11, No 1 (2011) |
On the prime spectrum of top modules |
Abstract
PDF
|
H. Ansari-Toroghy, D. Hassanzadeh-Lelekaami |
|
Vol 8, No 2 (2009) |
On the quasi-primary decomposition of HK-torsion theories |
Abstract
PDF
|
Mykola Komarnytskyi, Ivanna Melnyk |
|
Vol 15, No 2 (2013) |
On the relation between completeness and H-closedness of pospaces without infinite antichains |
Abstract
PDF
|
Tomoo Yokoyama |
|
Vol 2, No 2 (2003) |
On the representation of a number as a sum of the \(k\)-th powers in an arithmetic progression |
Abstract
PDF
|
N. S. Prosyanyuk |
|
Vol 23, No 1 (2017) |
On the representation type of Jordan basic algebras |
Abstract
PDF
|
Iryna Kashuba, Serge Ovsienko, Ivan Shestakov |
|
Vol 26, No 1 (2018) |
On the saturations of submodules |
Abstract
PDF
|
Lokendra Paudel, Simplice Tchamna |
|
Vol 38, No 2 (2024): A special issue |
On the semigroup of monoid endomorphisms of the semigroup \(\mathscr{C}_{+}(a,b)\) |
Abstract
PDF
|
Oleg Gutik, Sher-Ali Penza |
|
Vol 2, No 3 (2003) |
On the separability of the restriction functor |
Abstract
PDF
|
Th. Theohari-Apostolidi, H. Vavatsoulas |
|
Vol 3, No 3 (2004) |
On the spectrum and spectrum multiplicities of a sum of orthogonal projections |
Abstract
PDF
|
A. A. Kyrychenko, Yu. S. Samoılenko |
|
Vol 30, No 2 (2020) |
On the spectrum of Cayley graphs |
Abstract
PDF
|
M. Ghorbani, M. Songhori |
|
Vol 29, No 2 (2020) |
On the structure of Leibniz algebras whose subalgebras are ideals or core-free |
Abstract
PDF
|
V. A. Chupordia, L. A. Kurdachenko, N. N. Semko |
|
Vol 34, No 1 (2022) |
On the structure of low-dimensional Leibniz algebras: some revision |
Abstract
PDF
|
L. A. Kurdachenko, O. O. Pypka, I. Ya. Subbotin |
|
Vol 16, No 1 (2013) |
On the structure of skew groupoid rings which are Azumaya |
Abstract
PDF
|
Daiana Flôres, Antonio Paques |
|
Vol 31, No 1 (2021) |
On the structure of some groups having finite contranormal subgroups |
Abstract
PDF
|
L. A. Kurdachenko, N. N. Semko |
|
Vol 32, No 2 (2021) |
On the structure of the algebra of derivations of cyclic Leibniz algebras |
Abstract
PDF
|
L. A. Kurdachenko, M. M. Semko, V. S. Yashchuk |
|
Vol 37, No 2 (2024) |
On the structure of the algebras of derivations of some non-nilpotent Leibniz algebras |
Abstract
PDF
|
Leonid A. Kurdachenko, Mykola M. Semko, Igor Ya. Subbotin |
|
Vol 17, No 1 (2014) |
On the subset combinatorics of \(G\)-spaces |
Abstract
PDF
|
Igor Protasov, Sergii Slobodianiuk |
|
626 - 650 of 932 Items |
<< < 21 22 23 24 25 26 27 28 29 30 > >> |